# SDR ASAA2019121171533

- Difficulty date: December 7, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 48,456 hours, 14,392 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Motor
- Part number: 607551005
- Part serial: 010735993
- Condition: Failed
- Location: Boost Pump
- Part time: 48,489 hours, 14,411 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT LEVEL OFF, #1 AFT FUEL PUMP "LOW PRESSURE" LIGHT ILLUMINATED. GROUNDED - YES. PERFORMED B737-800 FIM 28-22 TASK 803 FOUND GFI "POPPED", RESET GFI AND RETESTED BOOST PUMP - NO HELP - LEFT #1 AFT GFI "POPPED". REPLACED #1 AFT FUEL BOOST PUMP PER B737-800 AMM 28-22-41. OPS CHECK AND LEAK CHECK GOOD. A/C RETURNED TO NORMAL CONFIG.
